当前位置: 首页 >> 学院概况 >> 师资队伍 >> 正文

袁德美

2018年09月12日 14:35  点击:[]

个人介绍:袁德美,男,教授,硕士生导师。1996年毕业于武汉大学概率论与数理统计专业,获理学硕士学位。美国数学评论员、重庆市数学会理事、重庆市工业与应用数学学会常务理事、重庆工商大学学报(自然版)编委。长期致力于概率论极限理论及统计抽样分布渐近理论的研究,在国内外重要刊物如《Science China Mathematics》、《Acta Applicandae Mathematicae》、《Journal of Mathematical Analysis and Applications》、《Journal of Statistical Planning and Inference》、《Monatshefte für Mathematik》、《Acta Mathematica Sinica,English Series》、《Stochastics: An International Journal of Probability and Stochastic Processes》、《Statistics and Probability Letters》等发表论文50余篇,SCI引用160余次。

研究方向:概率论极限理论、统计抽样分布渐近理论
主要讲授课程

本科:概率论,数理统计,非参数估计

研究生:高等概率论,高等数理统计,中级统计学

主编教材两部

[1]袁德美、安军、陶宝,概率论与数理统计(公共课教材),北京:高等教育出版社,2011。

[2]袁德美、安军、陶宝,概率论与数理统计(专业课教材),北京:高等教育出版社,2016。主要科研成果:

一、部分SCI论文

[1] Yuan Demei, Tao Bao, Mean convergence theorems for weighted sums of arrays of residually h-integrable random variables concerning the weights under dependence assumptions, Acta Applicandae Mathematicae, 103 (2008), 221-234.

[2]Yuan Demei, An Jun, Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications, Science in China series A, 52 (2009), 1887- 1904. 

[3]Yuan Demei, An Jun, Tao Bao, Laws of large numbers for residual Cesàro alpha-integrable sequences under dependence assumptions, Statistics and Probability Letters, 79 (2009), 611-618.

[4]Yuan Demei, Wu Xiushan, Limiting behavior of the maximum of the partial sum for asymptotically negatively associated random variables under residual Cesàro alpha-integrability assumption, Journal of Statistical Planning and Inference, 140 (2010), 2395-2402.

[5]Yuan Demei, An Jun, Wu Xiushan, Conditional limit theorems for conditionally negatively associated random variables, Monatshefte für Mathematik, 161 (2010), 449-473.

[6]Yuan Demei, Yang Yukun, Conditional versions of limit theorems for conditionally associated random variables, Journal of Mathematical Analysis and Applications, 376 (2011), 282-293.

[7]Yuan Demei, An Jun, Laws of large numbers for Cesàro alpha-integrable random variables under dependence condition AANA or AQSI, Acta Mathematica Sinica, English Series, 28 (2012), 1103-1118.

[8]Yuan Demei, Xie Yang, Conditional limit theorems for conditionally linearly negative quadrant dependent random variables, Monatshefte für Mathematik, 166 (2012), 281-299.

[9]Yuan Demei, Lei Lan, Some conditional results for conditionally strong mixing sequences of random variables, Science China Mathematics, 56 (2013), 845-859.

[10]Yuan Demei, Zheng Jianhua, Conditionally negative association resulting from multinomial distribution, Statistics and Probability Letters, 83(2013), 2222-2227.

[11] Yuan Demei, Wei Liran, Conditional central limit theorems for a sequence of conditional independent random variables. Journal of the Korean Mathematical Society, 51 (2014), 1-15.

[12]Yuan Demei, Hu Xuemei, Tao Bao, Some results on conditionally uniformly strong mixing sequences of random variables, Journal of the Korean Mathematical Society, 51(2014), 609-633. 

[13]Yuan Demei, Li Shunjing, Tao Bao, Some preliminary results on conditionally ψ-mixing sequences of random variables, Stochastics: An International Journal of Probability and Stochastic Processes, 87(2015), 326-346.

[14] Yuan Demei, Hu Xuemei, A conditional version of the extended Kolmogorov-Feller weak law of large numbers, Statistics and Probability Letters, 97(2015), 99-107.

[15] Yuan Demei, Li Shunjing, Extensions of several classical results for independent and identically distributed random variables to conditional cases, Journal of the Korean Mathematical Society, 52 (2015), 431-445.

[16] Yuan Demei, Li Shunjing, From conditional independence to conditionally negative association: some preliminary results, Communications in Statistics -Theory and Methods, 44 (2015), 3942-3966.

[17]Yuan Demei, Convergence rates for sequences of conditionally independent and conditionally identically distributed random variables, Journal of the Korean Mathematical Society, 53 (2016), 1275-1292.

[18]Yuan Demei, Some results following from conditional characteristic functions, Communications in Statistics-Theory and Methods, 45 (2016), 3706-3720.

二、获奖

1.主持课题《相依样本的极限理论与统计推断》获2017年重庆市科学技术二等奖;

2. 主持课题《以数学建模为载体,深化大学数学教学改革,培养适应现代科技发展的创新人才》2004年重庆市高校教学成果二等奖;

3. 2017年获评重庆工商大学教学名师。



                                                   


                                                

 

上一条:孙荣 下一条:陈义安

关闭